Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 05)
Article Information:

End-Regularity of the Join of n Split Graphs

Hailong Hou, Aifen Feng and Rui Gu
Corresponding Author:  Hailong Hou 

Key words:  Endomorphism, join of n graphs, regular semigroup, split graph, , ,
Vol. 5 , (05): 1583-1588
Submitted Accepted Published
July 13, 2012 August 28, 2012 February 11, 2013
Abstract:

A graph X is said to be End-regular if its endomorphism monoid End (X) is a regular semigroup. In this study, End-regular graphs which are the join of n split graphs are characterized. We give the conditions under which the endomorphism monoid of the join of n splits graphs is regular.
Abstract PDF HTML
  Cite this Reference:
Hailong Hou, Aifen Feng and Rui Gu, 2013. End-Regularity of the Join of n Split Graphs.  Research Journal of Applied Sciences, Engineering and Technology, 5(05): 1583-1588.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved